# SDR SWIA2021070159202

- Difficulty date: March 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs349-364 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS BETWEEN F.S. 349.00 AND F.S. 364 STGR26L TO STGR 26R ARE CORRODED.     (C-CHECK RO 6/29/2021)    DAMAGED INTERCOSTALS WERE REMOVED AND NEW INTERCOSTALS INSTALLED IAW CRJ 700 SRM  51-40-11-001-001-A01 AND  51-42-21-001-001-A01. M-337 AND TASK CARD  51-900-1002-SKY ATTATCHED WITH NO CHANGE TO WEIGHT AND BALANCE.
